im going thru the same thng as most of u r its crazy i jus got off a couple of days ago and nw on birth control pills hope i can get back to normal i had all the side effects is horrible i will not get back on the shot ever again i rather have a period then going thru that again.
i am going through all kinds of pregnancy symptoms on this crappy shot.... the nausea and constant bloating *****!! I am on my 3rd injection and hate it.... does anyone have any idea when this shot it out the system?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.